MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE 45X45 DELIVERY SHEATH; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE 45X45 DELIVERY SHEATH; CATHETER, PERCUTANEOUS
Catalog Number 9-TV45X45-12F-080
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Low Blood Pressure/ Hypotension (1914); Pseudoaneurysm (2605)
Date of Event 11/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Clinical information: (b)(4), patient site id: (b)(6).It was reported that on (b)(6) 2024, a 22mm amplatzer amulet left atrial appendage occluder was chosen for implant using a 12f amplatzer torqvue 45x45 delivery sheath.The shape of the appendage was chicken wing and the activated clotting levels were 269s and the amulet was successfully deployed in the left atrial appendage (laa).Post procedure, the patient was noted hypotensive and computed tomography angiography (cta) reveled rupture of right common femoral artery pseudoaneurysm.The patient experienced hemorrhagic shock and retroperitoneal hemorrhage, received transfusion of 2 units of packed red blood cells (prbc), fresh frozen plasma (ffp) and platelets.The patient underwent emergency repair by vascular surgery with placement of stent in right external iliac and common femoral artery with resolution.On (b)(6) 2024, patient was reported stable and got discharged.
 
Additional Manufacturer Narrative
An event of hypotensive after the implant was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incident could be procedual related but cannot be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.An unexpected medical intervention and surgical intervention was case specific as blood transfusion was performed.

Brand Name
AMPLATZER TORQVUE 45X45 DELIVERY SHEATH
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key20846567
Report Number2135147-2024-06118
Device Sequence Number8100708
Product Code DQY
UDI-Device Identifier05415067025883
UDI-Public(01)05415067025883(17)261130(10)10118618
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K163000
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9-TV45X45-12F-080
Device Lot Number10118618
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2024
Supplement Date Received by Manufacturer01/30/2025
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexMale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite